Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Computation of the Stability Radius of a Schur Polynomial: An Orthogonal Projection Approach

Author(s):

Q.H. Wu, M. Mansour
Conference/Journal:

Reliable Computing, vol. 1, no. 4, pp. 421-430
Abstract:



Year:

1995
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { WuMan:1995:IFA_1621,
    author={Q.H. Wu and M. Mansour},
    title={{Computation of the Stability Radius of a Schur Polynomial:
	  An Orthogonal Projection Approach}},
    journal={Reliable Computing},
    year={1995},
    volume={1},
    number={4},
    pages={421--430},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1621}
}
Permanent link